I took two doses of Levaquin in January of 1998. I still suffer from seizure-like episodes, tremors, slurred speech, right side weakness, discoordination, and dystonic or clonic-type movements.
I have been told its all in my head, and am glad (yet also saddened) to see that others have had similar side- effects with quinolones and with Levaquin in particular. I have had two MRI's and two EEG's and all were normal. However, neuro-psych testing showed a closed head injury that is improving but that can be exacerbated by stressful situations.
I am now going to have a 24-hour EEG and will also travel to Boston's dystonia clinic to see if the Levaquin has caused dystonia. Please contact me if you would like to talk. I am an attorney who is very frustrated with the lack on medical knowledge on this subject, especially in the ER context. I am considering suit against several players.
Last Updated 7/10/04